Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 157, Number 3, Pages 425–435 (Mi tmf6290)  

This article is cited in 3 scientific papers (total in 3 papers)

Model Dirac–Maxwell equations with pseudounitary symmetry

N. G. Marchuk

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We introduce a new system of equations called a model system of Dirac–Maxwell equations, reproducing the main properties of the standard system. At the same time, the model system of equations differs from the standard system in several ways; in particular, it is a tensor system and has a new symmetry with respect to the pseudounitary group. We also propose a version of the model system of Dirac–Maxwell equations with local (gauge) pseudounitary symmetry. We show that any spinor solution of the standard system of Dirac–Maxwell equations can be obtained from the corresponding tensor solution of the model system.

Keywords: Dirac equation, Maxwell equations, spinor, pseudounitary symmetry, gauge symmetry, spinorization

DOI: https://doi.org/10.4213/tmf6290

Full text: PDF file (463 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 157:3, 1723–1732

Bibliographic databases:

Received: 10.04.2008

Citation: N. G. Marchuk, “Model Dirac–Maxwell equations with pseudounitary symmetry”, TMF, 157:3 (2008), 425–435; Theoret. and Math. Phys., 157:3 (2008), 1723–1732

Citation in format AMSBIB
\Bibitem{Mar08}
\by N.~G.~Marchuk
\paper Model Dirac--Maxwell equations with pseudounitary symmetry
\jour TMF
\yr 2008
\vol 157
\issue 3
\pages 425--435
\mathnet{http://mi.mathnet.ru/tmf6290}
\crossref{https://doi.org/10.4213/tmf6290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2499647}
\zmath{https://zbmath.org/?q=an:1155.81325}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...157.1723M}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 157
\issue 3
\pages 1723--1732
\crossref{https://doi.org/10.1007/s11232-008-0144-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262485800010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58449106870}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6290
  • https://doi.org/10.4213/tmf6290
  • http://mi.mathnet.ru/eng/tmf/v157/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marchuk N., “Mass generation mechanism for spin-(1/2) fermions in Dirac-Yang-Mills model equations with a symplectic gauge symmetry”, Nuovo Cimento Soc. Ital. Fis. B, 125:10 (2010), 1249–1256  mathscinet  isi  elib
    2. N. G. Marchuk, “Modelnye uravneniya Diraka–Yanga–Millsa so spinornoi kalibrovochnoi simmetriei”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 118–123  mathnet  crossref
    3. Marchuk N.G., “Field theory equations with spinor gauge symmetry”, Dokl. Math., 83:2 (2011), 155–157  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:616
    Full text:189
    References:60
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021